... and cannot s
Linda; I am so sorry that I just saw your question. Please contact your doctor as soon as possible everything you have typed are side effects of the Losartan. here is part of the ones I copied and now well paste from our site drugs.com (shortness of breath
troubled breathing with exertion,Cough, and difficult speaking.
So being so many of these you are having please give your doctor a call TODAY!!! AND LET HIM OR HER KNOW OF ALL THE SIDE EFFECTS YOUR GETTING. DO THIS AS SOON AS YOU CAN. AND BEST OF LUCK TO YOU. please don't worry there are a lot of different medication that can do the same thing without all of these side effects. Chuck1957
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 26 Aug 2010 • 1 answer
Posted 24 Feb 2012 • 2 answers
Posted 28 May 2013 • 27 answers
Posted 29 Sep 2013 • 3 answers